MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to fracture.Site presented bone loss.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A osseotite® implant 3.75 x 13mm (oss313) was returned for investigation.Visual inspection of the as returned product identified the implant to be fractured.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth 16 and was used for approximately 15 years.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev g ¿ october 2019 information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review was completed for the subject lot number (254781).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (254781) for similar event and no other complaint was identified.December post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified for bone loss however, did occur and the reported event was confirmed for fracture.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10792669
Report Number0001038806-2020-01747
Device Sequence Number1138457
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)091012(10)254781(241)OSS313
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2009
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number254781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer02/05/2021
02/23/2021
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date02/19/2021
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight64